# SDR IPXA2015072291415

- Difficulty date: July 1, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 26,816 hours, 14,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU INLET MIDDLE STRAP CORRODED.  REPAIR OF THE MIDDLE STRAP COMPLETED IAW SRM 53-80-15-2R, R1 DETAIL REV 93.00, THE REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
